# SDR SWAA2021040756466

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD AT ST 500 TO 500A ;RBL 24 HAVE SURFACE CORROSION AROUND 2 NUTPLATE (228-037) WL 154 / REMOVED; REPLACED AND INSTALLED NEW SHIELD PLATE AT FWD CARGO COMPARTMENT AT STA 500 TO STA 500A RBL 24' IAW B737-700 SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG #143A8126 (WL 154)
